# SDR SIMA20130206001

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,849 hours, 16,599 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 01386P
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2909 THE CREW REPORTED THAT ON LANDING THE AIRCRAFT SWERVED LEFT UNCOMMANDED AND THE STEER INOP EICAS MESSAGE APPEARED WITH THE STEERING DISENGAGED.  THE CREW WAS UNABLE TO TAXI STRAIGHT.  THE CREW RE-ENGAGED STEERING (AT A STOP) AND REQUIRED RIGHT TILLER TO GO STRAIGHT AHEAD.  STEERING WAS VERY TOUCHEY AND JERKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NLG STEERING FEEDBACK POTENTIOMETER AS PER EMB 145 AMM 32-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
